×

Found 17,078 Documents (Results 1–100)

100
MathJax

Green function of the first boundary-value problem for the fractional diffusion-wave equation in a multidimensional rectangular domain. (English. Russian original) Zbl 07542514

J. Math. Sci., New York 260, No. 3, 325-334 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 52-61 (2019).
MSC:  35R11 35K20 35L20
PDF BibTeX XML Cite
Full Text: DOI

Difference approach to solving boundary value problems for elliptic partial differential equations in the sense of generalized functions. (English. Russian original) Zbl 07538718

Mosc. Univ. Comput. Math. Cybern. 46, No. 1, 29-41 (2022); translation from Vestn. Mosk. Univ., Ser. XV 2022, No. 1, 30-41 (2022).
MSC:  65Nxx 35Jxx 34Bxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software